# SDR UIEA2014010900005

- Difficulty date: January 9, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 62,127 hours, 9,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NBSP MD OVERHEAD EMERGENCY LIGHT FOUND INOPERATIVE.  MD OVERHEAD EMERGENCY LIGHT LAMP REPLACED & OPERATIONS TESTED NORMAL IAW AMM 33-51-07.
